# SDR SWAA2023101699870

- Difficulty date: September 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R PASSENGER CABIN 2023-569650<[01] REPLACED SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R PASSENGER IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 144A1312 REV: - SHEET 4. MATERIAL THICKNESS IS: 0.040 INCH; MEASURE OF CRACK IS: 0.066 INCH. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21043202.;[02] REPLACED SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R PASSENGER IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 144A1312 REV: - SHEET 4. MATERIAL THICKNESS IS: 0.040 INCH; MEASURE OF CRACK IS: 0.066 INCH. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21043202. AS RII
